MathSciNet Relay Station
MathSciNet bibliographic data
MR1223636 46M15 (08B05 18C05 18C20 46L05)
Pelletier, J. Wick; Rosický, J. On the equational theory of $C^*$-algebras. Algebra Universalis 30 (1993), no. 2, 275–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement